# SDR ASAA2018110526714

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 12,648 hours, 4,219 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: Activated
- Location: Hf 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN HF1 IS SELECTED ON MIC SELECTOR PANEL, "FAIL" IS INDICATED IN BOTH ACTIVE AND STANDBY WINDOWS. GROUNDED - YES. ACCOMPLISHED HF COMMUNICATION SYSTEM TEST B737-900 AMM TASK 23-11-00-730-801. OPS CK GOOD.
